# SDR 9514269953

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Syst
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE INTERIOR HANDLE FROM THE CLIPS AND RELEASE THE TAILCONE.  ADJUSTED THE CLIPS AND RELEASE, SYSTEM CHECKED OK.
